Search
for
Sort by
Research 61–90 of 83
- Management of psychiatric disorders with HIV and dermatological disorders
- Treatment-resistant Schizophrenia and Global Cortical Atrophy in a Patient with Turner Syndrome
- Venlafaxine induced hair loss: a case report
- Hirsutism in a Female Adolescent Induced by Long-Acting Injectable Risperidone
- Zolpidem-Associated Dermatitis Artefacta—An Unusual Cause of Cicatricial Alopecia
- Patterns of psychotropic medication prescribing and potential drug-hormone interactions among transgender and gender-diverse adults within 2 years of hormone therapy
- The effects of low-dose radiation therapy in patients with mild-to-moderate Alzheimer's dementia: an interim analysis of a pilot study
- Drug-associated insomnia: A pharmacovigilance study based on FDA adverse event reporting system
- Mental health impact of dengue fever
- Hair Testing in Forensic Toxicology: Recent Insights From Root to Tip
- The Potential of Hair Matrix for Biomarker Analysis in Schizophrenia
- Risk assessment of the top 60 drugs for drug-related sexual dysfunction: a disproportion analysis from the Food and Drug Administration adverse event reporting system
- Formulation Development and In-Vitro Evaluation of Glycerosomes Containing Mionoxidil for Topical Application
- In Vitro and In Vivo Evaluation of Chitosan/HPMC/Insulin Hydrogel for Wound Healing Applications
- Twins with psychiatric features and a nonsense HRAS variant affecting transcript processing
- Eflornithine Hydrochloride-Loaded Electrospun Nanofibers as a Potential Face Mask for Hirsutism Application
- Micro-segmental analysis of the entry pathway and distribution of zolpidem in hair from different scalp regions after a single dose
- Psychological Aspect of Alopecia
- “Doctor, You Must Examine My Creature Collection!”: A Case Report of Delusional Infestation
- Trichotillomania with Giant Gastric Trichobezoar in a Female Child: A Case Report
- TRICHOTILLOMANIA WITH GIANT GASTRIC TRICHOBEZOAR IN A FEMALE CHILD: A CASE REPORT
- ZALCITABINE
- Floppy Iris Syndrome
- Alopecia associated with quetiapine
- Quetiapine Induced Hair Loss in an Adolescent Case
- Hair Loss as a Side Effect of Quetiapine: A Clinical Case Report
- Alopecia linked to quetiapine
- Risk factors for intraoperative floppy iris syndrome: a retrospective study
- Trichotillomania as a Manifestation of Dementia
- Drug-induced gynecomastia: A systematic review and meta-analysis of randomized clinical trials